# SDR DHL9770258D

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 654051214
- Condition: Cracked
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, MAIN CARGO DOOR LATCH SUPPORT FITTING AT FS 520 IS CRACKED ON RADIUS.  REMOVED AND INSTALLED NEW FITTING PER SRM 51-10-1.
